View Single Post
Old 09-20-2007, 08:35 AM   #1
vickie45 vickie45 is offline
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: logansport ,indiana usa
Posts: 881
vickie45 HB Uservickie45 HB User
Question can blood pressure meds cause horrible headaches or is it the bloodpressure ?????????

hi everyone just want to ask a question about my b/p ok from may to about july it was running pretty normal like 118/79- 120/60 hr was under 100 like sometimes it was 79-80 -93 i was on a different b/p med then i was on lisinipril 10 mg i went to new dr because the other dr wasnt helping me he overmedicated me on my thyrold meds .ok since june or july i forget when i started them i been having upper arm pain and the headaches are horrible this new dr put me on norvasc 5mg now my b/p is like 160/98- 156/75 heartrate is high though its running 125 so could it be i need a higher dose or maybe this brand isnt right for me ? also i was wondering since im only on 5 mg would it hurt to stop them for a few days and take b/p readings to see what it says without meds iam loosing weight and im not trying its just coming off like 10 lbs everytime i go to dr i lost 10 more pounds .iam very very confused about all this before i went on the meds either one i never had the headaches near this bad. plus im suppose to be hypo thyrold but had to stop the meds and my tsh went down to normal range without the meds and that has me confused too i do not know whats going on here anyone have some advice here ??
thanks
vickie